Acemiz Plus Tablet uses, side effects, precautions, substitutes
|Composition||Aceclofenac (100mg) + Paracetamol (325mg)|
|Medicine type||Analgesic, Antipyretic|
|Route of administration||Oral|
|Uses||Pain, Inflammation, and Fever|
|Side effects||Nausea, Vomiting, Heartburn, Diarrhea|
|Precautions||Pregnancy, Breastfeeding, Alcohol|
General uses of Acemiz Plus Tablet
Acemiz Plus Tablet is a combination of two medicines. It is used in the treatment of pain, inflammation, and fever.
It is generally prescribed in relieving back pain, muscle pain, dental pain, headache, and fever.
Acemiz Plus Tablet can also be used in treating pain and inflammation in conditions like osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis.
Ingredients of Acemiz Plus Tablet
Aceclofenac: Acemiz Plus Tablet contain aceclofenac (100mg). It belongs to the class of medicines known as NSAIDs (non-steroidal anti-inflammatory drugs). It is generally used in the treatment of pain and inflammation.
Paracetamol: It contains paracetamol (325mg). Paracetamol belongs to the class of medicines known as antipyretics. It shows both analgesic (pain reducer) and antipyretic (fever reducer) action.
How does Acemiz Plus Tablet work? / Mechanism of action
Aceclofenac in Acemiz Plus Tablet works by blocking the activity of the COX (cyclo-oxygenase) enzyme. Blocking the activity of the COX enzyme helps in inhibiting the production of prostaglandins from arachidonic acid. Prostaglandins are generally responsible for pain and inflammation in the body. Blocking the production of prostaglandins helps in relieving pain and inflammation.
Paracetamol in Acemiz Plus Tablet also works by interfering with the production of prostaglandins and helps relieve pain and fever.
When Acemiz Plus Tablet is prescribed?
Acemiz Plus Tablet is generally used in relieving pain, inflammation, and fever. It can be prescribed in treating conditions like:
- Rheumatoid Arthritis
- Ankylosing Spondylitis
- Muscle Pain
- Back Pain
- Body Pain
Side effects of Acemiz Plus Tablet
In general, Acemiz Plus Tablet does not cause any serious side effects. But in some cases, it may show some minor side effects like:
- Stomach Pain
Pregnancy: It is not safe to use Acemiz Plus Tablet in pregnancy.
Alcohol: It is not advised to use this medicine with the consumption of alcohol.
Breastfeeding: This medicine should be used with caution in lactating mothers.
Liver or Kidney disease: This medicine should be used with caution in patients with any liver or kidney disease.
Hypersensitivity: You should avoid using this medicine if you are hypersensitive (allergic) to any of the ingredients (aceclofenac & paracetamol) of Acemiz Plus Tablet.
How to use Acemiz Plus Tablet?
Take the dose of Acemiz Plus Tablet as advised by your doctor.
You should take Acemiz Plus Tablet after having a meal for better absorption.
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of Acemiz Plus Tablet
Store Acemiz Plus Tablet at room temperature.
Keep it away from direct sunlight.
Keep this medicine away from kids and pets.
Tell your doctor if:
- You are allergic to any of the ingredients of Acemiz Plus Tablet.
- You are taking some other medicine that contains paracetamol. Taking too much paracetamol can cause liver damage.
- You are suffering from any liver or kidney disease.
Substitutes of Acemiz Plus Tablet
|Aceclo Plus Tablet||Aristo Pharmaceuticals Pvt Ltd|
|Hifenac-P Tablet||Intas Pharmaceuticals Ltd|
|Ace-Proxyvon Tablet||Wockhardt Ltd|
|Zerodol-P Tablet||Ipca Laboratories Ltd|
|Acenac-P Tablet||Medley Pharmaceuticals|
|Aldigesic P Tablet||Alkem Laboratories Ltd|
Acemiz Plus Tablet is used in the treatment of pain, inflammation, and fever. It is generally prescribed for conditions like osteoarthritis, rheumatoid arthritis, ankylosing spondylitis, muscle pain, dental pain, headache, fever, and body pain.
No, it is not safe to use Acemiz Plus Tablet during pregnancy.
No, Acemiz Plus Tablet would not be effective in treating cold symptoms. It is generally used in treating pain, inflammation, and fever.
You should not take Acemiz Plus Tablet on an empty stomach. Taking this medicine before having a meal may cause stomach upset.
For adults, Acemiz Plus Tablet is generally prescribed one tablet 1-2 times a day. But the dose and duration of this medicine are not the same for all and depend on various factors. You should always consult your doctor about the dose and duration of this medicine.
Acemiz Plus Tablet is a prescription medicine that contains aceclofenac and paracetamol as its active ingredients. It is used in the treatment of pain, inflammation, and fever.
It is usually prescribed for conditions like muscle pain, back pain, headache, fever, toothache, osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis.
It is not advised to use Acemiz Plus Tablet in pregnant and lactating mothers.
Acemiz Plus Tablet should be used with caution in patients with any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.